# SDR UPS08853079

- Difficulty date: July 27, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fs 1220 Rbl 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN, FLOOR PANEL PUNCTURED STA 1220 RBL 58.  REMOVED FLOOR PANEL IAW MM 53-21-02, REPAIRED PER SRM 51-01-19, REINSTALLED PANEL IAW 53-21-02.
